# SDR SWAA2024042578949

- Difficulty date: April 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 57,668 hours, 34,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHT IS INOP ABOVE SEAT ROW 3DEF<[01] RELAMPED PER AMM 33-51-00;[02] C/W INSPECTION
